Perturbation of the normal model in linear regression

de Waal, D. J., Groenewald, P. C. N., Kemp, C. J. . South African Statistical Journal 1995. 29 :105-130

Locate this article in:

Bibtex

@article{CIS-128847,
  Author = {de Waal, D. J. and Groenewald, P. C. N. and Kemp, C. J.},
  Title = {Perturbation of the normal model in linear regression},
  Journal = {South African Statistical Journal},
  Volume = {29},
  Year = {1995},
  Pages = {105--130},
  Keywords = {Extreme value distribution}
}

Similar articles